Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Please Help
Apr 1, 2009

I am 37yrs old and on Sustiva & Truvada over the last Yr & half I am having problems with what i suspect to be smegma(I never had this before in my life) I will tell you whats been ruled out by my consultant... STi's,fungal,bacterial,yeast infections and my tesetosterone is normal. They tell me this will improve when my CD4 goes up but it has and no change. Is there a specialist i can ask to be seen by or who can i turn to they have just given up on finding out what it is and its affecting my sex life with my partner as i feel dirty and we dont have sex now. I am reall y depressed and angry and am at a loose end.... Please help?? by the way i am very hygienic so thats not the problem.

Response from Dr. Henry

I have not seen any data linking use of Truvada + Sustiva with increased problems with smegma (if any reader is aware of such a link please post). See this link background info re:smegma describing how it often is mischaracterized as something dirty or bad when in fact it may be a somewhat healthy natural variant in penile skin health.

http://www.foreskin.org/smegma.htm

KH



Previous
pep
Next
insomnia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement